It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Parkinson's Disease Message Board

PD meds or something else?


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 03-14-2013, 09:59 AM   #1
Cricket03
Member
(female)
 
Join Date: Jul 2003
Location: AL
Posts: 64
Cricket03 HB User
PD meds or something else?

I'm posting for my husband, he's allergic to the computer@ lol
He's been diagnosed with PD since last fall (2012) and has only been to the doc 2 x. actually, we haven't seen a doc yet, just the nurse practicioner. Which we weren't happy with. We have an appointment with a movement disorder specialist next month.
Anyway, he is 55yrs, still working and pastoring. very difficult, tho. He is taking REquip, 2 mg 3X per day. Lately, after almost every meal, he gets sick and throws up. not always food, sometimes just flem (he has bad sinsus'). he's tried eating slower, siting up after meals for a while (he relaxes on the couch at home). eating smaller meals. can't figure out what's going on. He seems to have 'spells' of it doing this. Sometimes he makes it pretty good. Just wondering if anyone had any ideas?

 
Sponsors Lightbulb
   
Old 03-19-2013, 07:05 PM   #2
cejayb
Senior Member
(female)
 
Join Date: Jun 2008
Posts: 287
cejayb HB Usercejayb HB Usercejayb HB Usercejayb HB Usercejayb HB Usercejayb HB Usercejayb HB User
Re: PD meds or something else?

No help to offer other than I think that it is a good thing that your husband is seeing a specialist as my husband went through a fairly rigorous test with a specialist before being diagnosed and given medication that suited him. My husband's medication caused acid reflux....now treated. Medication could be the problem here.

 
The Following User Says Thank You to cejayb For This Useful Post:
Cricket03 (03-21-2013)
Old 03-24-2013, 06:30 PM   #3
Remedygirl
Junior Member
(female)
 
Join Date: Feb 2013
Posts: 10
Remedygirl HB User
Re: PD meds or something else?

You have a lot to learn about parkinson's drugs. I am battling addiction to
the drugs and am slowly weaning off after 5 years - they have made my
life a living nightmare. My best advice is wean off and run from any
perscription drug. To learn what is going on there is a free article on the
internet. Just google in "Once Upon A Pill" It was written by a non-profit
organization. Just wish I had read this article 5 years ago. You might try
some alternative medicine approaches to your problems.

 
The Following User Says Thank You to Remedygirl For This Useful Post:
pectoralis (05-19-2013)
Closed Thread




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2016 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!